MAUDE Adverse Event Report: Medline ReNewal MEDLINE CO-LABEL; SJM VIEWFLEX XTRA ICE

Medline ReNewal MEDLINE CO-LABEL; SJM VIEWFLEX XTRA ICE
Catalog Number D087031RH
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE CO-LABEL
Common Device Name
SJM VIEWFLEX XTRA ICE
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50921640
Report Number3032391-2026-00205
Device Sequence Number12213429
Product Code OWQ
UDI-Device Identifier10197344019557
UDI-Public10197344019557
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K232130
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberD087031RH
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown